# SDR SIMA200628202

- Difficulty date: October 4, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 00423
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED AN ELECTRICAL ODOR IN THE CABIN DURING FLIGHT.  ODOR WAS COMING FROM AREA AROUND FIRST ROW OF SEATS.  REMOVED AND REPLACED CABIN LIGHT CONTROL MODULE, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
